Non-renormalization of Yukawa couplings on orbifolds

Mandal, Gautam ; Wadia, Spenta R. (1987) Non-renormalization of Yukawa couplings on orbifolds Physics Letters B, 195 (4). pp. 547-553. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


We discuss the non-renormalization of Yukawa couplings in the orbifold compactification of the heterotic string, at the one-loop level. Special attention is paid to on-shell infrared divergences. The non-vanishing part of the one-loop quark-quark-quark scattering amplitude is identified with the one-loop correction of the external legs.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:54883
Deposited On:17 Aug 2011 11:40
Last Modified:17 Aug 2011 11:40

Repository Staff Only: item control page